# SDR AALA202101049028

- Difficulty date: December 17, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N918US
- Make and model: Airbus A321-231
- Aircraft serial: 6443
- Aircraft time: 18,548 hours, 7,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320701
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORRODED AREA ON SILL AT FR 66 TO FR 68 AND STR 23R IN AFT GALLEY AREA MEASURING 1.110 X 0.577 X 0.052 INCH.  REPLACED LOWER SILL, REF SRM 51-72-11-911-00.
